# SDR DALA2024040804191

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 109,159 hours, 15,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1603 L-1 & R-1 LOWER RUNING MEN EMERG LIGHT INOP. CORRECTIVE ACTION: T/S PER B 767-300 WDM 33-51 FOUND M9008 BATTERY AT FAULT. R/R'D SAME BATTERY ASSY PER AMM 33-51 & OPS CH'D OK (5751938)
